[unknown]
Acta mathematica Universitatis Comenianae, 42-43 (1983), pp. 169-179
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1983__42-43_185852,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {169--179},
year = {1983},
volume = {42-43},
url = {http://geodesic.mathdoc.fr/item/AMUC_1983__42-43_185852/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 42-43 (1983), pp. 169-179. http://geodesic.mathdoc.fr/item/AMUC_1983__42-43_185852/